# SDR AALA202211295670

- Difficulty date: November 19, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT AND RIGHT UPPER T CHORD ON FLOOR SUPPORT HAS CORROSION. LOCATED BETWEEN STA 967 TO 986.5 AND RIGHT BUTT LINE 16. REMOVED AND FABRICATED COMPLETE T CHORD INCLUDING SPLICE AND INSTALLED PER SRM 53-70-51-2R-4.
